Alert archive / Colorado / Frost Advisories in 2008
Frost Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at May 10, 2008, 10:01 PM MDT for 13 counties in Colorado. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2008, 10:01 PM MDT (04:01 UTC)
- Expired
- May 11, 2008, 7:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1849 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 110401 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1001 PM MDT SAT MAY 10 2008 ...FROST LIKELY OVER MOST OF THE PLAINS TONIGHT... .A COLD AIR MASS WILL SETTLE OVER EASTERN COLORADO TONIGHT...WITH AREA OF FROST BECOMING WIDESPREAD OVER THE EASTERN PLAINS BY EARLY SUNDAY MORNING. COZ083>089-093>099-111015- /O.NEW.KPUB.FR.Y.0001.080511T0401Z-080511T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 1001 PM MDT SAT MAY 10 2008 ...FROST ADVISORY IN EFFECT UNTIL 7 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM MDT SUNDAY. THIS ADVISORY IS FOR ALL THE SOUTHEAST PLAINS...INCLUDING THE INTERSTATE 25 CORRIDOR. WITH CLEAR SKIES AND LIGHT WINDS FORECAST FOR THE REMAINDER OF THE NIGHT...TEMPERATURES WILL FALL INTO THE 28 TO 32 DEGREE RANGE FOR A FEW HOURS BEFORE SUNRISE SUNDAY OVER ALL THE EASTERN PLAINS. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. $$
2 follow-up statements
000 WWUS75 KPUB 110941 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 341 AM MDT SUN MAY 11 2008 ...FROST OVER MOST OF THE PLAINS THIS MORNING... .A COLD AIR MASS HAS SETTLED IN OVER EASTERN COLORADO THIS MORNING...WITH AREAS OF FROST WIDESPREAD. COZ083>089-093>099-111300- /O.CON.KPUB.FR.Y.0001.000000T0000Z-080511T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 341 AM MDT SUN MAY 11 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING. THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS...INCLUDING THE INTERSTATE 25 CORRIDOR. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES HAVE DROPPED BELOW FREEZING ACROSS MOST OF THE SOUTHEAST COLORADO PLAINS THIS MORNING. FROST IS WIDESPREAD. TEMPERATURES WILL BE AROUND FREEZING FOR A FEW HOURS THIS MORNING. TAKE PRECAUTIONS TO PROTECT PLANTS. $$
000 WWUS75 KPUB 111244 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 644 AM MDT SUN MAY 11 2008 ...TEMPERATURES STARTING TO RISE... .THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 AM MDT THIS MORNING. AS THE SUN COMES UP...TEMPERATURES WILL RISE ABOVE FREEZING. COZ083>089-093>099-111345- /O.EXP.KPUB.FR.Y.0001.000000T0000Z-080511T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 644 AM MDT SUN MAY 11 2008 ...FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING. THE RISING SUN MEANS RISING TEMPERATURES. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 10, 8:05 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 10, 8:05 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 805 PM MDT SAT MAY 10 2008 .UPDATE... COOLING TEMPERATURES...INCREASING HUMIDITIES...AND DECREASING WINDS HAS ENDED THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE REMAINDER OF THE NIGHT. HAVE UPDATED FORECASTS TO EXPIRE THE RED FLAG WARNING. OTHERWISE...ONLY SOME COSMETIC CHANGES MADE. -KT && .PREV DISCUSSION... /ISSUED 250 PM MDT SAT MAY 10 2008/ SHORT TERM... (TONIGHT AND SUNDAY) ..NEAR FREEZING TEMPERATURES AND MAYBE SOME FROST TONIGHT... CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES SHOWED A VIGOROUS SHORTWAVE TROUGH AND ASSOCIATED PARENT UPPER LEVEL JET STREAK WAS MOVING THROUGH THE CENTRAL ROCKIES EARLY THIS AFTERNOON. JUST AHEAD OF THIS WEATHER FEATURE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING AND RACING SOUTHEASTWARD. THIS PRECIPITATION IS JUST ABOUT OUT OF THE FAR SOUTHEAST CO PLAINS. WE DID HAVE A FEW CELLS PRODUCE A LOT OF PEA SIZE HAIL COVERING THE GROUND...MUST BE SPRINGTIME IN THE ROCKIES. SIGNIFICANT DOWNWARD FORCING DRYING BEHIND THE WEATHER FEATURE IN THE SUBSIDENCE REGION...EXCEPT FOR A FEW SC CLOUDS OVER THE MOUNTAINS. SURFACE WINDS HAVE PICKED UP FROM THE NORTHWEST AS THE SYSTEM MOVED THROUGH WITH BREEZY TO VERY WINDY CONDITIONS AND GUSTS OF 35-45KTS IN MANY MOUNTAIN/HIGH VALLEY/I-25 CORRIDOR LOCATIONS. WITH THE WINDY CONDITIONS...SURFACE DEW POINTS TANKED INTO THE SINGLE DIGITS TO TEENS ACROSS THE MOUNTAINS/HIGH VALLEYS AND I-25 CORRIDOR. LATE THIS AFTERNOON AND TONIGHT...THE VIGOROUS WEATHER FEATURE WILL CONTINUE TO MOVE THROUGH EASTERN CO AND INTO THE PLAINS. THE COMBINATION OF STRONG MIDLEVEL SUBSIDENT AIR...MUCH DRIER AIR ALOFT...DECREASING SURFACE WINDS...AND LOW SURFACE DEW POINTS... WILL ALLOW FOR TEMPERATURES TO RADIATE TONIGHT...ESPECIALLY IN LOW LYING AREAS. IT WILL LIKELY BE A CHILLY NIGHT AND EARLY SUNDAY MORNING WITH LOW TEMPERATURES APPROACHING THE LOWER/MIDDLE 30S ACROSS I-25 CORRIDOR AND SOUTHEAST CO PLAINS. CURRENTLY...IT DOES NOT APPEAR WE WILL REACH (HARD) FREEZING WARNING CRITERIA... TEMPERATURES 28F OR LOWER FOR 3 HOURS OR LONGER...ACROSS SOUTHEAST CO PLAINS TONIGHT. HOWEVER...IT COULD BE CLOSE. THERE MIGHT BE SOME PATCHY FROST...BUT THAT COULD BE TOUGH IN THE SEMI-ARID DESERT WITH TEMPERATURES AROUND FREEZING YET HUMIDITY VALUES ARE ONLY 60-80%. HOWEVER...SOME OF THE VERY LOW LYING AREAS ALONG I-25 CORRIDOR AND SOUTHEAST CO PLAINS COULD SEE SOME PATCHY FROST LATE TONIGHT AND EARLY SUNDAY MORNING. ACTUALLY...MIDLEVEL TEMPERATURES BEGIN TO WARM OVERNIGHT WITH THE WEST-SOUTHWEST CHINOOK FLOW DEVELOPING...SO THE USUAL BANANA-BELT THERMAL INVERSION AREAS JUST WEST OF I-25 CORRIDOR TOWARDS THE MOUNTAINS COULD SEE TEMPERATURES REMAIN STEADY OR SLOWLY RISE OVERNIGHT. SUNDAY...MIDDLE AND UPPER LEVEL FLOW BECOMES WESTERLY AND REMAINS RELATIVELY DRY...SO PROBABLY WILL NOT SEE THAT MUCH IN THE WAY OF CLOUDS...EXCEPT SOME HIGH THIN CLOUDS. MODERATING TEMPERATURES STILL LOOK GOOD WITH 700MB TEMPERATURES WARMING TO +8C TO +11C ACROSS MUCH OF CO. CRITICAL FIRE WEATHER CONDITIONS BECOME A CONCERN FOR PARTS OF SOUTHEAST CO AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA HAVING THE HIGHEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WOULD BE THE SAN LUIS VALLEY. A FEW LOCATIONS ACROSS THE SOUTHEAST CO PLAINS MAY REACH CRITICAL FIRE WEATHER CONDITIONS...HOWEVER...PAST RAINFALL MAY KEEP THE FUELS JUST WET ENOUGH BEFORE IT BECOMES A CONCERN. NONETHELESS...SUNDAYS WEATHER WILL BE A FUEL DRYING DAY AND A POSSIBLE SET UP FOR MORE SERIOUS FIRE WEATHER CONDITIONS ON MONDAY. WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY FOR SUNDAY AFTERNOON AND EVENING. 17 LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) PRIMARY METEOROLOGICAL CONCERNS INCLUDE AMOUNT OF IMPACT NEXT CLOSED UPPER LOW HAVE ON CWFA...ESPECIALLY FROM LATER MONDAY INTO TUESDAY NIGHT...POTENTIAL CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MONDAY AND TEMPERATURES. LATEST LONGER TERM MODELS SUGGEST THAT CWFA WILL NOTE GENERALLY DRY ZONAL TO SOUTHWEST FLOW ALOFT FROM SUNDAY NIGHT INTO MONDAY...AS A SURFACE LOW DEVELOPS OVER FAR SOUTHEAST COLORADO BY 00Z TUESDAY. WHILE THIS WILL TEND TO BRING DRY AND WARM CONDITIONS TO THE REGION...ESPECIALLY EASTERN SECTIONS...THE COMBINATION OF PROJECTED ABOVE SEASONAL TEMPERATURES...GUSTY WESTERLY WINDS...GENERALLY DRY FUELS AND STEEP LAPSE RATES MEANS THAT THE DEVELOPMENT OF ORGANIZED CRITICAL FIRE WEATHER CONDITIONS OVER LARGE SECTIONS OF THE CWFA WILL INCREASE. IF LATEST MODEL TRENDS/CONDITIONS CONTINUE TO SUPPORT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS THEN FIRE WEATHER WATCH/RED FLAG WARNING WILL BE HOISTED. WFO PUEBLO WILL CONTINUE TO MONITOR. NEXT ISSUE WILL BE INCREASING PRECIPITATION POTENTIAL OVER THE REGION...ESPECIALLY FROM MONDAY NIGHT INTO TUESDAY NIGHT AS CLOSED UPPER LOW OVER EAST-CENTRAL UTAH AT 12Z TUESDAY PUSHES INTO NORTH-CENTRAL NEW MEXICO BY TUESDAY EVENING. WILL CONTINUE TO PAINT GENERALLY SCATTERED TO EVEN SOME LIKELY POP WORDING THIS TIME-FRAME. WILL ALSO DEPICT SOME ACCUMULATING SNOW FROM MONDAY NIGHT INTO TUESDAY MORNING FOR THE CENTRAL AND WESTERN MOUNTAINS AND EVEN OVER FAR NORTHERN SECTIONS OF EL PASO COUNTY. IT APPEARS THAT WEDNESDAY WILL BE A RELATIVELY TRANQUIL DAY ..METEOROLOGICALLY SPEAKING WITH NORTHWESTERLY TO NORTHERLY UPPER FLOW GENERATING BASICALLY NIL TO ISOLATED SHOWER ACTIVITY. THEN...PRECIPITATION CHANCES BEGIN TO INCREASE FROM LATER WEDNESDAY INTO FRIDAY AS A COMBINATION OF INCREASING ALMOST DUE NORTHERLY FLOW ALOFT COMBINES WITH SURFACE HIGH PRESSURE DEVELOPING OVER THE REGION. A RETURN TO DRIER AND WARMER CONDITIONS IS THEN ANTICIPATED BY NEXT SATURDAY AS THE UPPER FLOW BECOMES MORE NORTHWESTERLY OVER THE CWFA AND SURFACE LEE SIDE TROUGHING DEVELOPS OVER EASTERN COLORADO. AT THIS TIME...IT APPEARS THAT THE COOLEST MAXIMUM TEMPERATURES OF THE LONG TERM SHOULD BE NOTED ON TUESDAY...WHILE WARMEST MAXIMUM TEMPERATURES OCCUR ON MONDAY. HEALTHIEST GRADIENT WINDS SHOULD BE EXPERIENCED ON MONDAY AND THEN AGAIN BY NEXT THURSDAY AND FRIDAY. AVIATION... PER SHORT TERM DISCUSSION...BREEZY TO WINDY CONDITIONS WILL DISSIPATE BY EARLY THIS EVENING WITH VFR CONDITIONS ANTICIPATED THROUGH THE NIGHT AND SUNDAY MORNING. 17 && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR COZ224. && 31/77
Hazardous weather outlook, May 10, 8:09 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 809 PM MDT SAT MAY 10 2008 COZ058>089-093>099-120215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 809 PM MDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT COOLING TEMPERATURES...INCREASING HUMIDITIES...AND DECREASING WINDS HAS ENDED THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTH CENTRAL COLORADO TONIGHT. TEMPERATURES MAY BRIEFLY DIP TO NEAR OR SLIGHTLY BELOW FREEZING TOWARDS SUNRISE RESULTING IN A PATCHY LIGHT FROST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE ACROSS THE SAN LUIS VALLEY ON SUNDAY...EXPANDING ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO ON MONDAY...AS TEMPERATURES AND WINDS INCREASE AHEAD OF A STRONG WEATHER SYSTEM AND ASSOCIATED COLD FRONT MOVING ACROSS THE GREAT BASIN REGION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL THEN BE POSSIBLE ACROSS THE AREA MONDAY NIGHT THROUGH WEDNESDAY MORNING...AS THIS WEATHER SYSTEM MOVES ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 4:25 AM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 5 hr |
| May 11, 9:41 AM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 35 hr |
Nearby
Frost Advisories in Colorado, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.